Couldn't find what you looking for?

TRY OUR SEARCH!


Hello. I'm 36 year old male and these last couple of years, slowly, I have developed one very serious obesity problem.
To be honest with you, I have never been exactly skinny, but this has become serious threat to me health.
I'm aware of the fact that without a proper physical activities there is no health weight loss, but you must trust me when I say that, in this condition, I'm not able to practice any excessive exercises or running. That’s why I would like more about some Leptopril fat burner that my friend has recommended me. Can anyone help me?

Loading...


Hi. I totally approve your wish to loose some weight although I don’t really approve the use of these, so called- fat burners.
Never mind my beliefs, I will tell you some facts about Leptopril. It is made by famous company Generix and at first it appeared to be a complete and total rip-off fat burner but later- it is proven that it is too expensive and not so too effective.
I have read somewhere that they make completely unsubstantiated claims which cannot be validated by any research and therefore- you also shouldn’t believe in it.
My suggestion- save your money or search for some other, already validated and proven, weight loss formula!
Reply

Loading...

I agree with what you are saying. That sometimes it is just not possible to excerise like you want, or just need help with loosing weight. I by Dr's standards are about 100 pounds overweight. But there again they want you to be skinny. I say I am only about 50 pounds overweight. Anyways. A friend of mine was taking these and lost about 60 pounds in a few months. So I started them not taking them as listed but less, as to see side effects to make sure they are ok for me. (some will make you feel jittery etc.). However, I have been taking them about a month, non-consistantly that is, still no change in my weight whatsoever and I just got out of a 3 day hospital stay and about to go back in for a failing liver! My liver was just checked about 2 months ago because I started having gallbladder attacks. Well I had another gallbladder attack last week and when they ran all the tests, they found out that my enzymes were sky high as if I were some type of addict. They have no other explanation other than this medication! They stated that until they are able to stabilize my liver then they are not able to take out my gallbladder. I know that everyone is different, my friend didnt have this issue, however I have never in my life had a reaction to medications and rarely ever allergic. Now I am having to deal with gallbladder attacks and a hernia and liver issues that go along with it.
So I advise you to make sure that you keep a close watch on your liver before and during if you decide to take this medication. if you are obese or even if your Dr seems to think so and you arent. I would still suggest having Dr supervision when it comes to this medication.
Reply

Loading...